# SDR CALA2017042101052

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 53,358 hours, 17,553 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 69675411
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO LIGHT ILLUMINATED AFTER TAKE OFF.  EMERGENCY DECLARED.  FOUND AFT CARGO DOOR HANDLE RETRACT SPRING BENT AND OUT OF PLACE.   INSTALLED A NEW SPRING IAW CMM 52-36-12.   AFT CARGO DOOR HANDLE OPS NORMAL IAW AMM 52-31-14-400-801
